# SDR MASA2011050502622

- Difficulty date: May 4, 2011
- Submitted: May 5, 2011
- Operation: Air carrier
- Aircraft: N991HA
- Make and model: Dhav DHC8202
- Aircraft serial: 431
- Aircraft time: 35,217 hours, 36,848 cycles
- System (JASC): 6123 · Propeller Feathering/Reversing
- Part: Tscu
- Condition: Malfunctioned
- Location: Autofeather Sys
- Stage of operation: NR
- How discovered: C
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 2 AUTO FEATHER FAILED TEST.  R2 NR 2 TSCU.
